Wireless Network Reliability Analysis for Arbitrary Network Topologies


Basaran S. T. , Karabulut Kurt G. Z. , Kschischang F. R.

IEEE TRANSACTIONS ON VEHICULAR TECHNOLOGY, vol.71, no.3, pp.2788-2797, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 71 Issue: 3
  • Publication Date: 2022
  • Doi Number: 10.1109/tvt.2021.3136794
  • Journal Name: IEEE TRANSACTIONS ON VEHICULAR TECHNOLOGY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, PASCAL, Aerospace Database, Applied Science & Technology Source, Business Source Elite, Business Source Premier, Communication Abstracts, Compendex, Computer & Applied Sciences, Environment Index, INSPEC, Metadex, Civil Engineering Abstracts
  • Page Numbers: pp.2788-2797
  • Keywords: Reliability, Wireless networks, Network topology, Ad hoc networks, Signal to noise ratio, Topology, Probability, Diversity gain, ergodic capacity, network reliability, outage probability, terminal reliability polynomial, K-TERMINAL RELIABILITY, ALGORITHM
  • Istanbul Technical University Affiliated: Yes

Abstract

In this paper, the outage performance of wireless networks with unstructured topologies is investigated. The network reliability perspective of graph theory is used to obtain the network outage polynomial of generalized wireless networks for both uncorrelated and correlated wireless channels. A relationship is established between the max-flow min-cut theorem and key communication performance indicators. The diversity order is equal to the size of the minimum cut-set between source and destination, and the coding gain is the number of cut-sets with size equal to the minimum cut. An ergodic capacity analysis of arbitrary network topologies based on the network outage polynomial is also presented. Numerical results are used to illustrate the technical definitions and verify the derivations.